# SDR USAR201408070005

- Difficulty date: August 1, 2014
- Submitted: August 7, 2014
- Operation: General aviation
- Make and model: Beech C-12C
- Aircraft serial: BL120
- Aircraft time: 14,564 hours, 13,494 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 101910012141
- Condition: Fractured
- Location: Engine Mount
- Part time: 14,564 hours, 13,494 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT TRUSS FRACTURED ON THE UPPER LT AFT LEG OF THE TRUSS.  THE FRACTURE IS AT THE TUBING DRAIN HOLE RIVET PLUG.  NO PREVIOUS REPAIRS OR ALTERATIONS ARE NOTED.
